New Levaquin Lawsuit is Filed in Minnesota
A new Levaquin lawsuit has been filed in Minnesota.
Albert Miller filed his lawsuit on September 14, against manufacturer Johnson & Johnson, citing that the drug is responsible for his injuries.
Miller says in his suit that he took Levaquin after being prescribed the drug by his physician and that he now has to undergo painful treatments for the long-term.
The damages he seeks include strict liability, unjust enrichment, negligence, breach of implied and express warranties, fraud, and deceptive trade practices.
Have you suffered serious side effects after taking the drug "Levaquin"? You may be eligible for compensation. Contact a personal injury lawyer in Bloomington, MN at TSR Injury Law for your free consultation.
TSR Injury Law - Ph: (612) TSR-TIME.
Currently, the U.S. Judicial Panel on multidistrict Litigation created an MDL to speed up the litigation and settlement process for the large number of lawsuits that are being filed against Johnson & Johnson. What the MDL does is promote efficiency in the way of consolidating legal issues so that time can be saved for all parties involved. It also conserves judicial resources.
This is different from a class action lawsuit because all of the cases are separate, which means they are treated one-by-one based upon the facts and the circumstances within each. Miller joined the MDL.
Approved by the FDA in 1997, the fluoroquinolone antibiotic was used to treat sinusitis, bronchitis, and other infections. However, it has been associated with the degrading of tendons and this has resulted in some patients experiencing tendon injuries.
Since it was approved, the FDA has required three warning labels to be added to the drug by Johnson & Johnson. The lawsuit, however, alleges that the company does not see the severity of the tendon issues that some people are experiencing.
It has been theorized by the medical community that the synthetic antibiotics in Levaquin are toxic to tendon fibers. This may be the reason behind the number of tendon ruptures that have occurred in patients taking Levaquin. Some patients have claimed they developed tendonitis as a result, while others have suffered ruptured tendons. Both tendon issues require long-term treatments.